Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I used 2 pill in 2 day but 1 month after no period why an solution not found.

3 Doctors Answered
It is the side effects of the pills.
Do u had history of harmonal treatment If s Dan read below It's very dangerous bcoz u r going against nature bcoz u r taking above tab means artificial harmones Which wil disturbe ur natural hypothalamo pituitary axis. Means ur suppose to in future disease called Harmonal imbalance which very very difficult to treat Ask me in private so dat we can discuss in better manner and also u wil improve Also we can change d medicine
It may be due to the pill you have taken.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.